Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7372 Publications


2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár R, Novak S. Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. 2017;79(3):525-559. doi:10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda A, Kolmogorov V, Rolinek M. Even delta-matroids and the complexity of planar Boolean CSPs. In: SIAM; 2017:307-326. doi:10.1137/1.9781611974782.20
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee K, Novotný P, Zikelic D. Stochastic invariants for probabilistic termination. In: Vol 52. ACM; 2017:145-160. doi:10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1196
Henzinger TA, Otop J. Model measuring for discrete and hybrid systems. Nonlinear Analysis: Hybrid Systems. 2017;23:166-190. doi:10.1016/j.nahs.2016.09.001
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
Moser T, Seiringer R. Triviality of a model of particles with point interactions in the thermodynamic limit. Letters in Mathematical Physics. 2017;107(3):533-552. doi:10.1007/s11005-016-0915-x
View | Files available | DOI
 

Search

Filter Publications